Allie (alliegata) wrote in vaginapagina,
Allie
alliegata
vaginapagina

Curious changes in period while on the pill.

Hello all! I have a quick question that is proving to be a bit of a head-scratcher for me. Some background: I have PCOS and am on the pill (generic form of Sprintec). So far while on the pill my period has been a rock star: on time, regular duration, medium to light. This month, however, my discharge looks like I'm dying. Thick, chunky, black, heavy all that fun stuff (though hardly any cramps, which is odd for me). I have no idea why the sudden change. Could it just be stress (I am job hunting and it's throwing everything, including my relationship with my boyfriend, up in limbo)? Or is this a sign of a deeper problem, such as the pill not working anymore?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments